Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes red and itchy blisters on legs and arms?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1919 Questions
I am taking a number of pills and have not had any side affect. However, in the last two days i have broken out with red plisters on my lags and arms and they are very itches.
Posted Tue, 25 Feb 2014 in Skin Hair and Nails
Answered by Dr. Johny Chacko 24 minutes later
Brief Answer: ? Papular urticaria Detailed Answer: Hello, Welcome to healthcare magic. From your history, I understand that you have been on some medications for the last 3 years and have not introduced any new medications in the recent past. Itchy blisters on extremities of an acute onset could occur due to conditions like papular urticaria, insect bite reaction, contact dermatitis and phototoxic reactions. Could you answer a few questions so that we can approach your problem better? 1. Have you undertaken any activities in the last 2 days like camping/ trekking/ gardening, etc? 2. Have you used any new creams on your extremities? 3. Could you list the drugs you are taking and also the medical problems that you are having? Please upload a clear clinical photograph so I can assess better ( You have the option of uploading clinical pictures). Regards, Dr. Johny Chacko
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor